A new order relation for JB-algebras
Annales scientifiques de l'Université de Clermont. Mathématiques, Tome 97 (1991) no. 27, p. 135-138
@article{ASCFM_1991__97_27_135_0,
     author = {Martinez Lopez, Consuelo},
     title = {A new order relation for JB-algebras},
     journal = {Annales scientifiques de l'Universit\'e de Clermont. Math\'ematiques},
     publisher = {UER de Sciences exactes et naturelles de l'Universit\'e de Clermont},
     volume = {97},
     number = {27},
     year = {1991},
     pages = {135-138},
     zbl = {0808.46072},
     mrnumber = {1164716},
     language = {en},
     url = {http://www.numdam.org/item/ASCFM_1991__97_27_135_0}
}
Martinez Lopez, Consuelo. A new order relation for JB-algebras. Annales scientifiques de l'Université de Clermont. Mathématiques, Tome 97 (1991) no. 27, pp. 135-138. http://www.numdam.org/item/ASCFM_1991__97_27_135_0/

1 A. Abian, "Direct product decomposition of commutatif semisimple ring", Proc. Amer. Math. Soc. 24, (1970), 502-507. | MR 258815 | Zbl 0207.05002

2 A. Abain, Order in a special class of rings and a structure theorem, Proc. Amer. Math. Soc. 52 (1975) 45-49. | MR 374222 | Zbl 0314.17013

3 L. Bunce, On a compact action in JB-algebras, Proc. Edimburgh Math. Soc. 26, (1983), 353-360. | MR 722566 | Zbl 0531.46038

4 M. Chacron, Direct product of division rings and a paper of Abian, Proc. Amer. Math. Soc. 29, (1971), 259-262. | MR 274512 | Zbl 0251.16014

5 S. Gonzalez, C. Martinez, Order relation in Jordan rings and a structure theorem. Proc. Amer. Math. Soc. 98, (1986), 379-388. | MR 857926 | Zbl 0607.17012

6 M.C. Myung, L.R. Gimenez, Proc. Amer. Math. Soc. 47, (1975), 53-60 | MR 354796 | Zbl 0301.17004

7 K.A. Zhevlakov, A.M. Slinko, I.P. Schestakov and A.I. Shirshov, Rings that are nearly associative, Academic Press, (1982). | MR 668355 | Zbl 0487.17001